Thread: First Cycle
04-02-2003, 11:12 AM #1
I am in my 6th week of my Deca /Dbol cycle and have gained like 5 pounds.Ever since I started the d-bol my appetite has suffered.Im eating less then I was before the cycle.I suffer from severe depression as it is without roids and now that I am on I am soooooo depressed it sucks.Gotta be the hormones right?
04-02-2003, 11:24 AM #2
04-02-2003, 11:34 AM #3
Yeah I agree w/ Paul. You should have had some test in there.
You having problems getting it up?
04-02-2003, 11:43 AM #4
04-02-2003, 11:59 AM #5
04-02-2003, 12:07 PM #6
First, what dosages are you using?
Second, it sucks to not be hungry, but EAT ANYWAY! I know I don't always feel like doing what I know needs to be done, but I do it anyway. You'll feel better about yourself in the end.
04-02-2003, 12:17 PM #7Associate Member
- Join Date
- Jan 2003
hmm never had problems maybe its dbols stop the dbols eat more if u cant eat so much get some suplements .
04-03-2003, 10:36 AM #8
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)